MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH HANDLE/ LARGE WITH QUICK COUPLING; TAP,BONE

OBERDORF SYNTHES PRODUKTIONS GMBH HANDLE/ LARGE WITH QUICK COUPLING; TAP,BONE
Catalog Number 03.010.516
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: part number: 03.010.516.Lot number: t120595.Manufacturing site: tuttlingen.Release to warehouse date: 18-mar-2016.A review of the device history records was performed for the finished device lot number, and no non-conformance's were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the patient got the right femoral neck fracture (garden) by an unknown reason.On the same day, the patient underwent an open reduction internal fixation surgery with a femoral neck system (fns).Patient made good progress after the operation.However, the patient fell on (b)(6) 2020 and got right femoral subtrochanteric fracture and left proximal humeral fracture.On the same day, the patient underwent reoperation and the fns was replaced by trochanteric fixation nail advanced (tfna) with the purpose of fixing the subtrochanteric fracture.There was no disposition in the femoral neck fracture.During the reoperation, the surgeon had difficulty in removing the locking screw with a screwdriver shaft and a handle because the torque was insufficient.He used another screwdriver shaft instead and removed the screw successfully.There was no surgical delay.No further information is available.This report captures the intraoperative difficulty in removal of implants using a screwdriver shaft and a handle, while related complaint (b)(4) captures the revision surgery performed on (b)(6) 2020 due to second fracture.Concomitant device reported: locking screw (part# 412.212s, lot# l755620, quantity 1).This report is for one (1) handle/large with quick coupling.This is report 2 of 2 for complaint (b)(4).

Brand Name
HANDLE/ LARGE WITH QUICK COUPLING
Common Device Name
TAP,BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9627166
Report Number8030965-2020-00599
Device Sequence Number354309
Product Code HWX
UDI-Device Identifier07611819499126
UDI-Public(01)07611819499126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.516
Device Lot NumberT120595
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2020
Initial Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR
Patient Weight34